# SDR 2013FA0000617

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: General aviation
- Aircraft: N5215J
- Make and model: Cessna 172S
- Aircraft serial: 172S9128
- Aircraft time: 3,750 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 83278
- Condition: Malfunctioned
- Location: Engine
- Part time: 1 hours, 1 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

SWITCH, NO POLE WOULD NOT CLOSE TO ACTIVATE POWER METER IN ACFT.  NC POLE WORKED PROPERLY TO POWER LOW OIL PRESSURE LIGHT ON PILOT'S WARNING PANEL.
